# SDR SWAA112068

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 43,596 hours, 25,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT OVERHEAD EMERGENCY EXIT LIGHT INOP BETWEEN ROW 9 TO ROW 19.  FOUND CONNECTOR LOOSE.  SECURED CONNECTOR PER MM.
